# SDR SWAA2021090706332

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS767- BS727C RBL21 WL156. ; / [01] EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.045 IN A 1'X20' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 2472 S/N UNKNOWN; [02] VERIFIED EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.045 IN A 1'X20' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 2472 S/N UNKNOWN; [03] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS767; RBL21; WL156 PER SRM 51-40-02-0G-0; [04] UPDATED PARTS TABLE; [05] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-05-0G-0; AND DWG 146A7500. OK TO INSTALL; [06] VERIFIED STEP 5; [07] VERIFIED CORRECTIVE ACTION #5; [08] INSTALLED FLOOR TO SIDEWALL SUPPORT BS 727- 767 RBL 21; WL 156 PER SRM 51-40-02-0G-0; DWG 146A7500.; [09] VERIFIED INSTALLED FLOOR TO SIDEWALL SUPPORT BS 727- 767 RBL 21; WL 156 PER SRM 51-40-02-0G-0; DWG 146A7500.; [10] VERIFIED ALL STEPS COMPLETE.
